Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

could i be?

I have been taking prenatals and vitex because ive been ttc.
i just ovulated near dec 23 and latly ive been eating alot getting uti's and lower back pain.i feel boated and constpated all the time. at night i feel sick to my stomach. i have a sensations in my lower stomach could i be?

Answer Question
 
Anonymous

Asked by Anonymous at 10:59 PM on Jan. 2, 2009 in Pregnancy

Answers (2)
  • Take a test hon.maybe or maybe not but why worry/wonder...
    Bearsjen

    Answer by Bearsjen at 11:23 PM on Jan. 2, 2009

  • Sorry wrong button-if it says neg and you don't get better,go to doc.
    Bearsjen

    Answer by Bearsjen at 11:24 PM on Jan. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
eeeekk (tmi)

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN